Tokyo Journal of Mathematics

On a $p$-Adic Interpolation of the Generalized Euler Numbers and Its Applications

Hirofumi TSUMURA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 10, Number 2 (1987), 281-293.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134514

Digital Object Identifier
doi:10.3836/tjm/1270134514

Mathematical Reviews number (MathSciNet)
MR926243

Zentralblatt MATH identifier
0641.12007

Citation

TSUMURA, Hirofumi. On a $p$-Adic Interpolation of the Generalized Euler Numbers and Its Applications. Tokyo J. of Math. 10 (1987), no. 2, 281--293. doi:10.3836/tjm/1270134514. https://projecteuclid.org/euclid.tjm/1270134514


Export citation